# SDR AALA202411180108

- Difficulty date: September 20, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,642 hours, 27,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME JOGGLE AREA FASTENER HOLE AT FR 16 AND S10R AT THE #7 DOOR STOP FITTING. REPAIRED FRAME PER EA 358224.
